MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; ALTIVATE REVERSE GLENOSPHERE 40mm/+4mm W/RETAINING SCREW

Encore Medical L.P. DJO SURGICAL; ALTIVATE REVERSE GLENOSPHERE 40mm/+4mm W/RETAINING SCREW
Catalog Number 508-40-107
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/06/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE GLENOSPHERE 40mm/+4mm W/RETAINING SCREW
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
+1(512)834-6313
MDR Report Key50831068
Report Number1644408-2026-01954
Device Sequence Number10262504
Product Code KWS
UDI-Device Identifier00190446759911
UDI-Public00190446759911
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-40-107
Device Lot Number4479A1161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale